Piperacillin-induced anemia and leukopenia

Robert B. Bressler, David P. Huston

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

Piperacillin is being used with increasing frequency as an important antibiotic for the treatment of severe and life-threatening infections. Many of these patients may have multiple possible causes of leukopenia and/or anemia. An awareness of the potential for piperacillin to cause the rapid onset of leukopenia and/or anemia may have important therapeutic implications, especially in severely ill patients.

Original languageEnglish (US)
Pages (from-to)255-256
Number of pages2
JournalSouthern Medical Journal
Volume79
Issue number2
DOIs
StatePublished - Jan 1 1986

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Piperacillin-induced anemia and leukopenia'. Together they form a unique fingerprint.

Cite this